# SDR SWIA200718542

- Difficulty date: July 27, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 7,324 hours, 4,684 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Malfunctioned
- Location: Duct Sensor
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

RECEIVED A RIGHT DUCT AND CABIN ALT WARNING MESSAGE AND THE OXYGEN MASKS IN CABIN DEPLOYED.  REPLACED DUCT SENSOR LOOPS MT144, MT143 IAW MM CH 36-21-03.  OPS CHECK GOOD, PN: 04-31102-A072.
